MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML SILVER UM TR

MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML SILVER UM TR
Catalog Number URO170516
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the facility the foley catheter "develops crust at the meatus and plugs off easily requiring an er visit for catheter irrigation and change".
 
Additional Manufacturer Narrative
Per the facility the foley catheter "develops crust at the meatus and plugs off easily requiring an er visit for catheter irrigation and change".No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, d2a, d2b, d3, d4, g4, g6, h2, h4.

Common Device Name
TTL1LYR 16FR10ML SILVER UM TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18170116
Report Number1417592-2023-00456
Device Sequence Number7625697
Product Code OHR
UDI-Device Identifier40889942126768
UDI-Public40889942126768
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2024
Device Catalogue NumberURO170516
Device Lot Number23HBD441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer09/21/2025
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown